# SDR V0XR201004260006

- Difficulty date: April 26, 2010
- Submitted: April 26, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145233
- Aircraft time: 25,198 hours, 24,218 cycles
- Engine: Allsn AE3007A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606015
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SEAT TRACK AT FR 36-46 IS CORRODED BEYOND LIMITS. R & R SEAT TRACK. W/C 1093.
